Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why am I having sores under foreskin after masturbation?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi there, After masturbating quite roughly, I noticed a sore under my foreskin. It is now red with almost like a whitehead on top of it. I'm just worried as some online health forums says it's herpes, but it just seems strange for it develop after a masturbation session. I have not had any sexual relations for 8 months.
Posted Fri, 3 Jan 2014 in Men Sexual Problems
Answered by Dr. Rohit Batra 7 hours later
Brief Answer: topical antibiotic and rest will help Detailed Answer: Dear patient Thanks for your query at XXXXXXX A sore in undersurface of foreskin is a common condition due to vigorous movement resulting into frictional damage at sensitive parts. Rest and stoppage of further damage will take care of the condition in approximately 5-7days. Topical antibiotic cream application is recommended for prevention of any secondary bacterial infection and at the same time will give moisturising and soothing effect at the local site. You can apply over the counter available antibiotic cream on the affected region. Herpes results in multiple confluent fluid filled vesicles accompanied with burning and pain. Regards Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Why am I having sores under foreskin after masturbation? 3 hours later
Thank you. Do you have any recommended names of topical antibiotic creams which I can buy OTC?
Answered by Dr. Rohit Batra 10 hours later
Brief Answer: fusidic acid, mupirocin or nadifloxacin Detailed Answer: Dear XXXXXXX Thanks for your follow up mail. Antibiotic creams containing any of the following salts can be used namely Mupirocin Fusidic acid Nadifloxacin. Regards Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor